MAUDE Adverse Event Report: TELEFLEX MEDICAL ESY-TAP LEG BG W/18 PVC TUBING

TELEFLEX MEDICAL ESY-TAP LEG BG W/18 PVC TUBING
Model Number IPN054586
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
She does not like the bags we sent because they cause an infection on her skin.
 
Event or Problem Description
She does not like the bags we sent because they cause an infection on her skin.
 
Additional Manufacturer Narrative
Qn#: (b)(4).No device history record (dhr) was conducted due to no lot# provided, therefore; product can't be traced.No sample is available for the manufacturer to evaluate.Our products have been tested for biocompatibility.Other customers have no complaints in this respect.This may be an exceptional case.The quality department will continue to follow up.The customer may use it for a long time or have sensitive skin.The quality department will continue to follow up.

Brand Name
ESY-TAP LEG BG W/18 PVC TUBING
Common Device Name
ESY-TAP LEG BG W/18 PVC TUBING
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12100853
Report Number3011137372-2021-00165
Device Sequence Number11587897
Product Code FAQ
UDI-Device Identifier14026704645753
UDI-Public14026704645753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN054586
Device Catalogue Number453932
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1